Javad Abdalkhani
Associate Professor

Office: Lima Galvin 401A
Phone: (419) 995-8308 (Lima)


Research Areas: Integral equations


Selected Publications

  1. “On Exact and Approximate Solutions of Integral Equations of the Second Kind Using Maple”, Proceedings Maple Conference 2005, pp 191-197.
  2. “Using Writing in College Mathematics Courses”, Journal on Excellence in College Teaching, Volume 9, Number 3, 1998, pp 3-18 (a late issue appeared March 2000). (With Menon, R. )
  3. "A Modified Approach to the Numerical Solution of Linear Weakly Singular Volterra Integral Equations of the Second Kind," Journal of Integral Equations and Applications, Vol. 5, No. 2, Spring 1993, pp. 149-166.
  4. "The Nonlinear Cooling of a Semi-Infinite Solid-Implicit Runge-Kutta (IRK) Methods", Applied Mathematics and Computation, Vol. 52, No. 2 and 3, December 1992, pp. 233-237.